Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  On syzygies of non-complete embedding of projective varieties
 
 
Title: On syzygies of non-complete embedding of projective varieties
Author: Choi, Youngook
Kwak, Sijong
Park, Euisung
Appeared in: Mathematische Zeitschrift
Paging: Volume 258 (2007) nr. 2 pages 463-475
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands